Journal of the Royal Statistical Society: Series B (Statistical Methodology)

Cover image for Vol. 77 Issue 4

Edited By: P. Fryzlewicz and I. Van Keilegom

Impact Factor: 3.515

ISI Journal Citation Reports © Ranking: 2014: 4/122 (Statistics & Probability)

Online ISSN: 1467-9868

Associated Title(s): Journal of the Royal Statistical Society: Series A (Statistics in Society), Journal of the Royal Statistical Society: Series C (Applied Statistics), Significance

Most Accessed

Journal of the Royal Statistical Society - Series B: Statistical Methodology Most Accessed Papers Published in 2011 & 2012

Riemann manifold Langevin and Hamiltonian Monte Carlo methods
Mark Girolami, Ben Calderhead

Variance estimation using refitted cross-validation in ultrahigh dimensional regression
Jianqing Fan, Shaojun Guo, Ning Hao

Fast stable restricted maximum likelihood and marginal likelihood estimation of semiparametric generalized linear models
Simon N. Wood

An explicit link between Gaussian fields and Gaussian Markov random fields: the stochastic partial differential equation approach
Finn Lindgren, Håvard Rue, Johan Lindström

Regression shrinkage and selection via the lasso: a retrospective
Robert Tibshirani

Probabilistic index models
Olivier Thas, Jan De Neve, Lieven Clement, Jean-Pierre Ottoy

High dimensional variable selection via tilting
Haeran Cho, Piotr Fryzlewicz

Bayesian non-parametric hidden Markov models with applications in genomics
C. Yau1, O. Papaspiliopoulos, G. O. Roberts, C. Holmes

New consistent and asymptotically normal parameter estimates for random-graph mixture models
Christophe Ambroise, Catherine Matias

Strong rules for discarding predictors in lasso-type problems
Robert Tibshirani, Jacob Bien, Jerome Friedman, Trevor Hastie, Noah Simon, Jonathan Taylor, Ryan J. Tibshirani